Facebook Pixel

Plan B taken right before period

By July 13, 2016 - 12:00pm
Rate This

I was messing around with a guy 2 days before my period was supposed to start. He didn't cm inside of me (he was hardly inside of me at all) but I took plan b in the morning just to be safe. Now it is 4 days after my period should have started and I am experiencing PMS symptoms but no bleeding. Could I be pregnant or is this normal after taking plan b?

Add a Comment1 Comments

HERWriter Guide

Hi dreamalittledream

Thanks for your post!

Emergency contraception works about 95% of the time when taken within 24 hours so your risk is very low.

It can also delay periods so this is likely what happened. If you don't get your period in the next two weeks you can take a test.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 13, 2016 - 12:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!